Alert archive / Minnesota / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 124, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Sep 18, 2013, 11:54 PM CDT for 4 counties in Minnesota. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 18, 2013, 11:54 PM CDT (04:54 UTC)
- Expired
- Sep 19, 2013, 12:45 AM CDT
- In force
- 51 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Clearwater County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN
The radar
The Fargo/Grand Forks radar (KMVX), 118 km from the middle of the area, began a volume at 04:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 4.9 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 111 J/kg
- Mixed-layer CIN
- -375 J/kg
- Mixed-layer LCL
- 551 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 223 m²/s²
- 0-3 km storm-relative helicity
- 259 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
153
WUUS53 KFGF 190454
SVRFGF
MNC029-113-119-125-190545-
/O.NEW.KFGF.SV.W.0124.130919T0454Z-130919T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1154 PM CDT WED SEP 18 2013
THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CLEARWATER COUNTY IN NORTHWEST MINNESOTA...
SOUTHEASTERN PENNINGTON COUNTY IN NORTHWEST MINNESOTA...
EAST CENTRAL POLK COUNTY IN NORTHWEST MINNESOTA...
EASTERN RED LAKE COUNTY IN NORTHWEST MINNESOTA...
* UNTIL 1245 AM CDT
* AT 1152 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES NORTH
OF MCINTOSH...AND MOVING NORTHEAST AT 35 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
OKLEE AROUND MIDNIGHT CDT.
TRAIL AROUND 1205 AM CDT.
ROLAND AROUND 1215 AM CDT.
HIGH LANDING AROUND 1220 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4763 9589 4782 9615 4814 9571 4789 9543
TIME...MOT...LOC 0454Z 228DEG 32KT 4782 9595
HAIL...1.75IN
WIND...60MPH
$$
DTR2 follow-up statements
735
WWUS53 KFGF 190521
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1221 AM CDT THU SEP 19 2013
MNC029-113-119-125-190545-
/O.CON.KFGF.SV.W.0124.000000T0000Z-130919T0545Z/
PENNINGTON MN-RED LAKE MN-CLEARWATER MN-POLK MN-
1221 AM CDT THU SEP 19 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
POLK...NORTHWESTERN CLEARWATER...EASTERN RED LAKE AND SOUTHEASTERN
PENNINGTON COUNTIES UNTIL 1245 AM CDT...
AT 1220 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ROLAND...AND
MOVING NORTHEAST AT 35 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EAST
CENTRAL POLK...EASTERN RED LAKE...NORTHWESTERN CLEARWATER AND
SOUTHEASTERN PENNINGTON COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4772 9573 4791 9601 4814 9571 4790 9544
4788 9544
TIME...MOT...LOC 0521Z 228DEG 32KT 4792 9572
HAIL...1.75IN
WIND...60MPH
$$
DK834
WWUS53 KFGF 190541
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1241 AM CDT THU SEP 19 2013
MNC029-113-119-125-190551-
/O.EXP.KFGF.SV.W.0124.000000T0000Z-130919T0545Z/
PENNINGTON MN-RED LAKE MN-CLEARWATER MN-POLK MN-
1241 AM CDT THU SEP 19 2013
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL POLK...
NORTHWESTERN CLEARWATER...NORTHEASTERN RED LAKE AND SOUTHEASTERN
PENNINGTON COUNTIES WILL EXPIRE AT 1245 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4772 9573 4791 9601 4814 9571 4790 9544
4788 9544
TIME...MOT...LOC 0541Z 228DEG 32KT 4804 9552
$$
DKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 18, 11:29 PM CDT, 25 minutes earlier.
Area forecast discussion, Sep 18, 11:29 PM CDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
1129 PM CDT WED SEP 18 2013
.UPDATE...
ISSUED AT 1130 PM CDT WED SEP 18 2013
DENSE FOG HAS DEVELOPED IN THE DEVILS LAKE BASIN INTO THE NORTHERN
RRV. WINDS WILL INCREASE LATER TONIGHT...BUT EXPECT THE DENSE FOG
TO PERSIST THROUGH MOST OF THE NIGHT...AND HAVE ISSUED A DENSE FOG
ADVISORY. THE MAIN BAND OF ORGANIZED CONVECTION CONTINUES MAINLY
IN THE SOUTH INTO NW MN...ALTHOUGH ADDITIONAL STORMS ARE POSSIBLE
AS THE UPPER WAVE MOVES THROUGH...SO NO CHANGES TO WEATHER GRIDS.
&&
.SHORT TERM...(THIS EVENING THROUGH THURSDAY NIGHT)
ISSUED AT 255 PM CDT WED SEP 18 2013
MAIN FORECAST CHALLENGE CONCERNS NEAR TERM CONVECTIVE POTENTIAL
AND TEMPERATURES THROUGH THE PERIOD.
UNCERTAINTIES IN CONVECTIVE POTENTIAL CONTINUE FOR LATE AFTERNOON
INTO THIS EVENING. SURFACE LOW BEST ORGANIZED ACROSS WEST CENTRAL
ND WITH NW-SE ORIENTED BOUNDARY ALONG ND/SD BORDER INTO SW MN.
VCNTY SFC LOW AND ALONG BOUNDARY WOULD APPEAR TO BE FAVORED
LOCATION FOR CONVECTIVE INITIATION HOWEVER THIS AREA IS AND IS PROGGED
BY MODELS TO REMAIN STRONGLY CAPPED INTO THIS EVENING. WATER VAPOR
LOOP INDICATING LEAD SHORTWAVE AND ASSOCIATED PCPN LIFTING FROM N
WEST-N CENTRAL ND INTO S CANADA. APPEARS TO BE ANOTHER IMPULSE IN
SE WYO WITH MAIN WAVE MOVING INTO EASTERN MT. WILL TAKE SOME
TIME...LATER THIS EVENING FOR THE LATER MID LEVEL SUPPORT FEATURES
TO REACH OUR FA. CLEARING CONTINUES TO WORK INTO FAR SOUTHERN FA
HOWEVER WITH CONVECTIVE TEMPERATURES IN THE MID-UPPER 90S AND MID
LEVEL ASSIST FARTHER WEST NOT SURE HOW MUCH DEVELOPMENT WILL
OCCUR. MESOSCALE/OPERATIONAL MODELS NOT VERY IMPRESSIVE WITH EARLY
EVENING DEVELOPMENT...WAITING FOR LATER TONIGHT WHEN COLD FRONT
AND WAVE REACHES FA. WITH UNCERTAINTIES DID NOT FIDDLE MUCH WITH
POPS FOR TONIGHT. COLD ADVECTION HOLDS OFF AFFECTING MAINLY FAR NW
FA TOWARDS AM SO TEMPERATURES WILL BE MILD TONIGHT.
WITH MODELS MORE ROBUST WITH QPF ALONG COLD FRONT BACKED UP HIGHER
POPS FURTHER WEST TOMORROW AM AND IF TRENDS CONTINUE MAY NOT BE
HIGH ENOUGH BUT LATER SHIFTS CAN ADJUST. GFS/ECMWF ALSO NOT AS
IMPRESSIVE WITH DRY SLOTTING BUT EXPECT PCPN TO WIND DOWN FROM
WEST TO EAST ESPECIALLY DURING THE AFTERNOON. STEADY COLD
ADVECTION DURING THE DAY WILL HOLD TEMPERATURES DOWN AND RESIDUAL
CLOUD COVER WILL ALSO HAVE AN IMPACT ON TEMPERATURES.
.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 255 PM CDT WED SEP 18 2013
WILL CONTINUE WITH LOW POPS ACROSS NORTHERN MN FRIDAY AS COLD
POCKET TRAVERSES AREA DURING THE DAY. REMAINDER SHOULD BE DRY BUT
WITH BLO AVERAGE TEMPERATURES.
HIGH PRESSURE BUILDS IN FRIDAY NIGHT. AT THIS POINT FROST DOES NOT
LOOK TO BE A MAJOR ISSUE.
SATURDAY WILL REMAIN COOL WITH TEMPERATURES GENERALLY IN THE 60S.
12Z MODELS STILL SHOWING UNIFORMITY DEPICTING RIDGING ALOFT TO START
THE PERIOD FOLLOWED BY PREDOMINATING SOUTHWEST FLOW...AS LONGWAVE
TROUGH MOVES INTO INTERMOUNTAIN/GREAT BASIN REGION. THE STRONGEST
SIGNAL FOR PRECIP STILL APPEARS TO BE MONDAY-MONDAY NIGHT AS WAVE
PIVOTS INTO SOUTH CENTRAL CANADA AND IS REPLACED BY MORE SOUTHWEST
FLOW. DRY CONDITIONS LIKELY FOR MUCH IF NOT ALL OF THE TIME TUESDAY
AND WEDNESDAY WITH TEMPERATURES 5 TO 10 DEGREES ABOVE SEASONAL
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT)
ISSUED AT 1130 PM CDT WED SEP 18 2013
THERE ARE SCATTERED SHOWERS AND STORMS IN THE SOUTH...AND THESE
WILL PERSIST OVERNIGHT. ELSEWHERE...EXPECT MAINLY CLOUDS WITH SOME
MVFR CIGS MOVING BACK INTO THE AREA BY THU AFTERNOON. THERE WILL
BE LIFR/IFR CONDITIONS WITH FOG AND LOW VSBYS IN THE NORTH
OVERNIGHT. WINDS WILL ALSO INCREASE BEHIND A STRONG COLD FRONT
AFTER 18Z THU...AND GUST OVER 20KT INTO THU NIGHT ALONG WITH MVFR
CIGS.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...DENSE FOG ADVISORY UNTIL 7 AM CDT THURSDAY FOR NDZ006>008-
014>016-024-026-027-054.
MN...DENSE FOG ADVISORY UNTIL 7 AM CDT THURSDAY FOR MNZ001-004-007.
&&
UPDATE...DK
SHORT TERM...VOELKER
LONG TERM...WJB/VOELKER
AVIATION...DKHazardous weather outlook, Sep 18, 5:19 AM CDT, 18 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 519 AM CDT WED SEP 18 2013 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-191030- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS- GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND- WESTERN WALSH- 519 AM CDT WED SEP 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT A STRONG COLD FRONT WILL SWEEP ACROSS THE DAKOTAS THIS EVENING AND OVERNIGHT...RESULTING IN A CHANCE FOR SHOWERS AND THUNDERSTORMS. SOME STORMS MAY BE STRONG TO SEVERE ACROSS EASTERN NORTH DAKOTA INTO EXTREME NORTHWESTERN MINNESOTA. THE PRIMARY THREATS ARE LARGE HAIL AND DAMAGING WIND...ALTHOUGH ISOLATED TORNADOES ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SOME LINGERING SHOWERS AND THUNDERSTORMS ARE POSSIBLE ACROSS NORTHWEST AND WEST CENTRAL MINNESOTA THURSDAY MORNING BEFORE MOVING EAST THURSDAY AFTERNOON AND EVENING. THE NEXT BEST CHANCE FOR MORE WIDESPREAD PRECIPITATION WILL BE NEXT SUNDAY NIGHT INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING AND OVERNIGHT ACROSS EASTERN NORTH DAKOTA AND EXTREME NORTHWESTERN MINNESOTA. ROGERS
In the hours before
Local storm report, Sep 18, 8:31 PM CDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
831 PM CDT WED SEP 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0823 PM HAIL 3 W COGSWELL 46.11N 97.85W
09/18/2013 E1.75 INCH SARGENT ND STORM CHASER
VIA SPOTTERNETWORK
&&
MEWENSLocal storm report, Sep 18, 9:35 PM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
935 PM CDT WED SEP 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0929 PM HAIL 2 S BRAMPTON 45.97N 97.78W
09/18/2013 E1.25 INCH SARGENT ND PUBLIC
&&
MEWENSSpecial weather statement, Sep 18, 9:54 PM CDT, 2 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 954 PM CDT WED SEP 18 2013 NDZ030-039-190345- CASS ND-TRAILL ND- 954 PM CDT WED SEP 18 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TRAILL AND CASS COUNTIES IN SOUTHEAST NORTH DAKOTA UNTIL 1045 PM CDT... AT 951 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A CLUSTER OF THUNDERSTORMS ABOUT 3 MILES NORTHWEST OF CASSELTON TO NEAR BUFFALO...OR 22 MILES WEST OF FARGO...MOVING TO THE NORTHEAST AT 25 MPH. OTHER STORMS WERE ALSO LOCATED IN NORTHERN CASS COUNTY NEAR HUNTER AND GRANDIN AND JUST EAST OF GALESBURG IN TRAILL COUNTY. HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THESE STORMS. THE STORMS WILL IMPACT AREAS MUCH OF CENTRAL INTO NORTHEASTERN CASS COUNTY THROUGH 1045 PM. STORMS MAY DEVELOP INTO THE FARGO-WEST FARGO AREAS AFTER 10 PM. BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. LAT...LON 4736 9698 4716 9685 4673 9722 4675 9751 TIME...MOT...LOC 0252Z 227DEG 22KT 4691 9728 DTR
Local storm report, Sep 18, 10:15 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1015 PM CDT WED SEP 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM HAIL WHEATLAND 46.91N 97.35W
09/18/2013 E0.75 INCH CASS ND PUBLIC
&&
DKELLENBLocal storm report, Sep 18, 10:30 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1030 PM CDT WED SEP 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1029 PM HAIL HENDRUM 47.26N 96.81W
09/18/2013 E0.50 INCH NORMAN MN PUBLIC
VERY HEAVY RAIN AS WELL
&&
MEWENSSpecial weather statement, Sep 18, 10:57 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 1057 PM CDT WED SEP 18 2013 NDZ049-052-053-190500- RANSOM ND-RICHLAND ND-SARGENT ND- 1057 PM CDT WED SEP 18 2013 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN RICHLAND...SARGENT AND RANSOM COUNTIES UNTIL MIDNIGHT CDT... AT 1056 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES NORTHWEST OF LISBON TO 12 MILES NORTHEAST OF HECLA...MOVING TO THE EAST AT 40 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT LIGHTNING. THE STORMS WILL BE NEAR... STIRUM...ELLIOTT AND COGSWELL AROUND 1105 PM CDT. LISBON...GWINNER AND FORMAN AROUND 1115 PM CDT. ENDERLIN AROUND 1120 PM CDT. SHELDON...RUTLAND AND ANSELM AROUND 1125 PM CDT. BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 4663 9692 4594 9686 4594 9800 4662 9801 TIME...MOT...LOC 0357Z 259DEG 35KT 4655 9792 4598 9792 DK
The office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 18, 10:11 PM CDT | Severe Thunderstorm Warning | FGF | Clay, Norman | 64 min |
| Sep 18, 10:36 PM CDT | Severe Thunderstorm Warning | FGF | Norman, Polk | 54 min |
| Sep 18, 10:58 PM CDT | Areal Flood Advisory | FGF | Norman | 3 hr |
| Sep 18, 11:25 PM CDT | Dense Fog Advisory | FGF | Beltrami, Clearwater, Hubbard, Kittson, Lake of the Woods, Marshall and 4 more | 10 hr |
| Sep 18, 11:43 PM CDT | Severe Thunderstorm Warning | FGF | Wilkin | 62 min |
| Sep 19, 12:35 AM CDT | Special Weather Statement | FGF | Beltrami | 55 min |
| Sep 19, 1:02 AM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Lake of the Woods | 58 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.